Yes sulphurous foods are fine, they protect your joints, and help detoxify the liver. Taking care of the liver, is important when you are taking drugs.
The issue with dairy is the milk sugar or lactose content, which can be quite high.
Im having oat and almond milk, due to its high calcium content, and low sugar content.
I know a lot of people do reduce dairy after breast cancer but dairy products aren't really "refined carbs". https://www.diagnosisdiet.com/refined-carbohydrate-list/
Try to avoid the deadly nightshades, which can cause degeneration to the cartilage in the joint area.
Tomatoes, oranges, grapefruit, aubergines, any acid forming foods, will cause issues.
Wheat and dairy are also acidic, sulphurous foods, like eggs, onions, garlic, broccoli and kale can help build up the articular cartilage.
Thank you for posting this, I am currently on Letrozole, 1 month in, I have experienced joint stiffness and slight pain.
I have been having Acupuncture from the first week of diagnosis, May 18. I have been taking high dose Curcumin from Diagnosis, Vit D from Diagnosis and CBD oil.
I know the supplements, plus the exercise has helped significantly.
I am in the natural health industry, so taking the supplements and reducing certain foods, would of been part of my recovery.
I am also taking Milk thistle, which helps reduce the frequency of hot flushes.
My oncologist is so happy with my recovery, he is now researching everything I have been doing.
Good luck with your journey. 😁
Just to share an article which has been translated from chinese to English by using Google translate.
By : Taichung Hospital Radiotherapy/Integrative Medicine Director
Anti-hormone therapy for breast cancer patients - Aromatase Inhibitor, is often used in hormone-positive postmenopausal patients. It is currently recommended to take at least five years to reduce the chance of tumor recurrence. The most common side effectsjoint pain often causing patients to complain, and let 13-22% of patients discontinue taking the drug.
At present, there is no standard diagnostic standard, which is common in wrists, fingers, and knees, showing symmetrical soreness, accompanied by carpal tunnel syndrome (finger numbness), trigger finger (finger bending pain), and some people may have joint stiffness , muscle Soreness or weak grip in the morning. Symptom happens from weeks to months after taking the medicine. In general, the highest peak is about half a year. In general, the symptoms of aromatase inhibitors are more than those of tamoxifen. The incidence of three kinds of AI is about 50%.
Because of the accompanying joint pain, 13-22% of patients often discontinue taking medication and reduce medication compliance. According to an ATAC survey, the risk of recurrence is reduced by 35% in people with joint pain.
It is not very clear at present, and may be related to the rapid decline of hormones in the body. Hormone may be related to pain transmission (when production women is not afraid of pain due to high level of hormone ). Lack of hormones accelerates cartilage replacement, and increases the swelling of the muscle tendon sheath.
The more concerned cause is inflammation: the discovery that hormone decline increases the body's inflammatory hormones IL-1, IL-6, and TNF-α, affecting the regulation of RANK and affecting the joints.
Treatment (unfortunately there is no large-scale rigorous clinical research):
May be effective